# SDR HALA0800502

- Difficulty date: April 6, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 20,862 hours, 3,999 cycles
- Engine: Pwa PW4060
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Loose
- Location: Oil Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, "RIGHT ENGINE OIL QTY DOWN TO 8 QTS LEFT AT 16 QTS.  WENT TO ENGINE AFTER SHUTDOWN, VISUALLY INSPECTED FOR LEAKS, NONE NOTED.  VISUALLY CKD QTY ADDED 2 PINTS.  CREW SAID QTY DROPPED AT TOP OF DESCENT AND CAME BACK UP.  CKD QTY CONNECTOR, FOUND TO BE LOOSE.  REMOVED CONN AND CLEANED.  REINSTALLED SAME.  EICAC OIL QTY 23, NOTIFIED MX CTL.  NO HISTORY, AMM79-31-00, OK FOR SERVCE.
